# SDR SIMA961651

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330151
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3891 - FORWARD SECTION OF EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  BATTERY PACK FOR EMERGENCY LIGHTS WOULD NOT TAKE CHARGE.  REPLACED BATTERY PACK AT STA 21LN, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
